# SDR REXA2022071401588

- Difficulty date: July 8, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3187313
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER SUPPORT ANGLE AT FS311.75 HAS EXFOLIATED CORROSION.	EVALUATED, CORRODED, PAX DOOR, FORWARD FORMER SUPPORT ANGLE AT FS311.75, AS OUT-OF-LIMITS. REMOVED CORRODED FORMER SUPPORT ANGLE AND INSTALLED NEW SUPPORT ANGLE PN: 601R318731-3. REF.CRJ900 SRM 51-42-06-001-001-A01.
